# SDR MASA200500616

- Difficulty date: August 5, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 5,798 hours, 3,695 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7241 DEN.  FIRE SYSTEM FAULT STATUS MESSAGE.  MX PERFORMED OPERATIONAL TESTS AND COULD NOT DUPLICATE THE FAULT.
